# SDR DALA2021082705072

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 64,812 hours, 25,336 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Condition: Damaged
- Location: Telephone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8027307) DURING INSPECTION FOUND PASSENGER/TELEPHONE ANTENNA DAMAGED ON WALK AROUND. REMOVED ANTENNA PER B737 AMM23-19. (587502) AREA REPAIRED PER ERA 593614-14 REV. ORG.
